# SDR 20000607SH012

- Difficulty date: March 31, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: Tail Rotor
- Part time: 446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH2 EACH  NEW UNITS, CORRECTED PROBLEM.  (X)
